# SDR COMA0460052

- Difficulty date: January 4, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 9,574 hours, 9,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5602 CABIN DOOR WARNING MESSAGE.  COULD NOT DUPLICATE.  OPERATIONAL CHECK OF DOOR AND WARNING SYSTEM WAS NORMAL.
